# SDR DALA2016010300011

- Difficulty date: January 2, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON EXTERNAL FUSELAGE SKIN BS 955 BETWEEN LONGERONS 1 - 2 RT.  SKIN WAS REPAIRED.  FASTENER WAS REPLACED IAW SRM 53-04-1 PARR 6C2 CONDITION 2.  DAMAGE ON SKIN WAS REPARED IAW SRM 53-04-1 PARR 5C CONDITION  1.
